Russian version English version
Volume 7   Issue 1   Year 2012
Mathematical Modeling of Soil Humus Loss

Semenova N.N., Orlova N.E.

State Scientific Institution All-Russia Institute of Plant Protection

St. Petersburg State University, St. Petersburg, 199034, Russian Federation

Abstract. There are offered the following theoretical approaches to modelling of soil humus loss: using simple linear balance equations and taking into account the effects of feedbacks and the nonlinearities in the mineralization and humification rates of soil organic matter. The strengths and weaknesses of these approaches are showed in conditions of low levels of farming by the analysis of the dynamics of organic matter in the soddy podzolic soils with different granulometric composition.

Key words: soil organic matter (SOM), mathematical modelling, feedback, nonlinearities, humus loss.

Table of Contents Original Article
Math. Biol. Bioinf.
doi: 10.17537/2012.7.360
published in Russian

Abstract (rus.)
Abstract (eng.)
Full text (rus., pdf)


  Copyright IMPB RAS © 2005-2024